# SDR ABXA9800478

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1419951
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN DOWN LIGHT FAILED TO ILLUMINATE.  GEAR UNSAFE LIGHT OPERATED NORMAL.  RECYCLED GEAR, SAME RESULTS.  NORMAL LANDING WAS ACCOMPLISHED.  REPLACED NOSE LANDING GEAR DOWNLOCK SWITCH IAW DC9 SMM 32-60-00.
